Alert archive / North Carolina / Special Weather Statements in 2011

Special Weather Statement, NWS Newport/Morehead City, NC

August 6, 2011Onslow County, North Carolina

NWS Newport/Morehead City, NC issued this special weather statement at Aug 6, 2011, 11:29 AM EDT for Onslow County, North Carolina. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2011, 11:29 AM EDT (15:29 UTC)
Expired
Aug 6, 2011, 12:30 PM EDT
In force
61 min
Issued by
NWS Newport/Morehead City, NC

County Onslow County, NC

The radar

The Morehead City radar (KMHX), 48 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 3.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2011-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1490 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2011-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1490 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WWUS82 KMHX 061529
SPSMHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1129 AM EDT SAT AUG 6 2011

NCZ098-061630-
ONSLOW-
1129 AM EDT SAT AUG 6 2011

...A STRONG THUNDERSTORM WILL MOVE ACROSS ONSLOW COUNTY THROUGH 1230
PM EDT...

AT 1128 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CAMP LEJEUNE MAIN GATE...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...JACKSONVILLE... 
MIDWAY PARK......PUMPKIN CENTER...KELLUM...PINEY 
GREEN...HUBERT...DEPPE.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3473 7756 3487 7729 3473 7718 3465 7736
      3466 7737 3467 7737 3467 7738 3465 7737
      3461 7745
TIME...MOT...LOC 1528Z 244DEG 9KT 3473 7738

$$
DAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Aug 6, 10:46 AM EDT, 43 minutes earlier.

Area forecast discussion, Aug 6, 10:46 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1046 AM EDT SAT AUG 6 2011

.SYNOPSIS...
A STALLED FRONT OVER SOUTHEAST NORTH CAROLINA WILL LIFT NORTH
THIS AFTERNOON. A WEAK COLD FRONT WILL APPROACH FROM THE WEST ON
SUNDAY AND MOVE THROUGH THE REGION SUNDAY NIGHT. A TROUGH OF LOW
PRESSURE WILL PASS THROUGH THE AREA MONDAY NIGHT FOLLOWED BY A
COLD FRONT ON WEDNESDAY. HIGH PRESSURE BUILDS INTO THE REGION FROM
THE NORTH THURSDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1040 AM...NO BIG CHANGES IN THE NEAR TERM EXCEPT TO INCREASE TO
CHC POPS FOR NE AREAS WITH SCT SHRA DEVELOPING ACROSS MAINLAND
HYDE COUNTY AND THE ALBEMARLE COUNTIES. SCAT SHRA AND ISOLD TSRA
WILL FILL IN ACROSS THE AREA BY MID AFTERNOON WITH FRONT MOVING
NORTH ACROSS THE AREA AND SHORTWAVE ENERGY APPROACHING FROM THE
WEST. DON'T EXPECT SEVERE STORMS BUT COULD BE SOME LOCALLY HEAVY
RAFL PSBL WITH STRONG GUSTY WINDS IN STRONGER STORMS. NO CHANGES TO MAX
TEMPS WITH HIGHS AROUND 90...MOCLDY SKIES AND LIGHT SOUTHERLY
WINDS EXPECTED THIS AFTERNOON.

PREV DISCUSSION...STALLED FRONT OVER SE NC WILL LIFT NORTH THRU
THE FCST AREA TODAY AND BE A FOCUS FOR CONVECTION AS A WEAK SHORT
WAVE APPROACHES FROM THE WEST. PRECIP IS WIDELY SCATTERED AT
SUNRISE BUT EXPECT SHOWERS/TSTMS WILL BECOME MORE PREVALENT ESP
THIS AFTN AS SFC HEATING AIDS CONVECTIVE DEVELOPMENT IN THE MOIST
BNDRY LAYER. WILL CAP POPS IN THE 40-50% RANGE GIVEN THE
UNCERTAINTY IN AREAL COVERAGE BUT IT IS HOPED THAT MUCH OF THE
AREA WILL SEE AT LEAST SOME AMOUNT OF MUCH NEEDED RAIN. DEEPER
CONVECTION WILL HAVE HEAVIER DOWNPOURS GIVEN THE HIGH PRECIPITABLE
WATER OVER THE REGION WITH LOCALIZED FLOODING A THREAT THIS AFTN.
OVERALL QPF AMOUNTS LOOK TO BE AROUND .50 INCHES BUT HIGHER
AMOUNTS LIKELY IN THE HEAVIER DOWNPOURS. WIND GUSTS ASSOCD WITH
WET MICROBURSTS EXPECTED TO REMAIN BLO SEVERE LEVELS IN WEAKLY
SHEARED/MARGINALLY UNSTABLE ENVIRONMENT.

MAX TEMPS WILL BE HELD DOWN A BIT TODAY GIVEN THE EXPECTED CLOUD
COVER/CONVECTIVE DEBRIS AND SCTD PRECIP BUT MUGGY CONDITIONS
CONTINUE WITH DEW POINTS REMAINING IN THE 70S. HIGHS TODAY GENERALLY
A FEW DEGS EITHER SIDE OF 90F FOR MOST AREAS WITH HEAT INDICES
TOPPING OUT IN THE UPPER 90S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE FRONT WILL BE LIFTING NORTH OF THE AREA DURING THE EVENING
BUT ISOLD/SCTD SHOWERS/TSTMS MAY LINGER OVERNIGHT AS THE WEAK
SHORT WAVE CROSSES THE FCST AREA. MUGGY/WARM CONDITIONS CONTINUE
IN THE ESTABLISHING S/SW LOW LEVEL FLOW WITH LOWS MAINLY MID 70S
INLAND TO UPPER 70S COAST.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
AS OF 4 AM SATURDAY...NEAR ZONAL FLOW WILL CONTINUE ACROSS THE
REGION TO START THE LONG TERM. A WEAK SHORTWAVE MOVES OFF THE
COAST EARLY SUN WHILE A TROUGH OF LOW PRES ACROSS THE CENTRAL
PIEDMONT SLIDES TO THE COASTAL PLAIN SUN NIGHT AS A WEAK VORT MAX
MOVES ACROSS THE AREA PROVIDING A FOCUS FOR CONVECTIVE
DEVELOPMENT AND WILL HOLD ONTO CHANCE POPS SUN/SUN EVE. THE
REMNANTS OF TS EMILY IS ALSO EXPECTED TO PASS WELL OFFSHORE BUT
HAVE LITTLE TO NO AFFECT ON THE SENSIBLE WEATHER ACROSS ERN NC
EXCEPT TO BRING INCREASED SEAS AND RIP CURRENT THREAT ALONG THE
BEACHES. WHILE DEEPER MOISTURE WILL BE ACROSS THE AREA...EXPECT
ENOUGH INSOLATION TO ALLOW TEMPS TO CLIMB TO THE L/M90S WITH HEAT
INDICIES EXCEEDING 100F JUST ABOUT ALL LOCATIONS AND COULD PEAK
AROUND 105-110F ACROSS THE INNER BANKS WHERE DEWPOINTS WILL BE
HIGHER NECESSITATING A HEAT ADVISORY.

SOME MID LEVEL DRYING EXPECTED MON AND WITH A LACK OF FORCING WILL
LIMIT POPS TO SLIGHT CHANCE. A FRONT APPROACHES MON NIGHT BUT
CONTINUED LACK OF UPPER LEVEL SUPPORT AND LIMITED MID LEVEL
MOISTURE...MODELS BRING LITTLE QPF ACROSS THE REGION AND WILL
LIMIT POPS TO SLIGHT CHANCE. MON LOOKS TO BE THE HOTTEST DAY OF
THE WEEK WITH MODELS INDICATING LOW LEVEL THICKNESSES BACK UP TO
1440-1450M WITH HIGHS IN THE M/U90S AND MOST AREAS EXPECTED TO
EXCEED HEAT ADVISORY CRITERIA.

BROAD UPPER TROUGHING DEVELOPS ACROSS THE REGION TUE-FRI
HOWEVER...ASIDE FROM PERHAPS TUE NIGHT...NOT EXPECTING ANY
SIGNIFICANT FORCING MECHANISM AND EXPECT ONLY ISOLATED DIURNAL
CONVECTION. MAX TEMPS EXPECTED TO LOWER A DEGREE OR TWO EACH DAY
WITH L/M90S TUE TO AROUND 90 BY FRI.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH TONIGHT/...
AS OF 1040 AM...MVFR CIGS WILL MIX OUT IN THE MOIST BNDRY LAYER
THIS MORNING BUT SHUD SEE VFR CONDITIONS BY THIS AFTN OUTSIDE ANY
SCTD SHOWERS AND TSTMS. GUSTY WINDS/TEMPO IFR CONDITIONS WILL BE
POSSIBLE IN THE VCNTY OF THE STRONGER STORMS THIS AFTN.

FOG/STRATUS AGAIN LIKELY OVRNIGHT ESPECIALLY WHERE ANY RAIN WILL
HAVE FALLEN. EXPECT AT LEAST MVFR CONDITIONS DURING THE EARLY
MORNING HOURS WITH TEMPO IFR ALSO POSSIBLE BEFORE DAYBREAK SUNDAY.

LONG TERM /SUN THROUGH WED/...
AS OF 4 AM SATURDAY...MAINLY VFR CONDITIONS EXPECTED THROUGH THE
LONG TERM OUTSIDE OF PATCHY EARLY MORNING FOG. SCT CONVECTION
EXPECTED SUN...THEN MORE ISOL AND DIURNAL IN NATURE TUE THROUGH
FRI. S/SWLY FLOW EXPECTED TO DOMINATE EXCEPT MON NIGHT/TUE MORNING
AND AGAIN TUE NIGHT/WED MORNING WHEN A COUPLE WEAK FRONTS WILL MOVE
INTO ERN NC BEFORE DISSIPATING.

&&

.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 1045 AM...NO SIG CHANGES TO MARINE FORECAST. WINDS WILL
GRADUALLY TURN MORE SE AND S AS THE FRONT LIFTS TO THE NORTH OVER
THE MARINE AREA THIS AFTERNOON. SPEEDS EXPECTED TO REMAIN 15 KT OR LESS
THROUGHOUT WITH SEAS 3-5 FT EARLY SUBSIDING TO 2-4 FT THIS AFTN.

S/SW FLOW WILL BEGIN TO PICK UP OVER THE MARINE AREA TONIGHT AHEAD
OF AN INCOMING FRONTAL BNDRY. SPEEDS MAY REACH INTO THE 15-20 KT
RANGE OVER THE COASTAL WATERS BY DAYBREAK SUNDAY. ALSO SWELL
ASSOCD WITH FORMER TS EMILY MAY BEING TO IMPACT THE COASTAL WATERS
TNGT INTO SUNDAY. SWAN BUILDS 6 FT SEAS OVR THE AREA BY LATE
TNGT BUT WILL HOLD OFF ON FORECASTING SMALL CRAFT ADVISORY
CONDITIONS GIVEN THE SWAN MODEL BIAS OF BUILDING SEAS TOO QUICKLY
AND THE CURRENT WEAK STATE OF THE FORMER EMILY OVR THE BAHAMAS.

LONG TERM /SUN THROUGH WED/...
AS OF 4 AM SATURDAY...MODERATE SWLY FLOW AROUND 15-20 KT CONTINUES
SUN AND SUN NIGHT WITH TIGHTER GRADIENTS AS AN AREA OF LOW PRES
SLIDES OFF THE MID ATLANTIC. THE REMNANTS OF TS EMILY WILL ALSO
PASS WELL OFFSHORE SUN...BUT STILL EXPECTING TO BRING INCREASED
SEAS OFF THE NC COAST DESPITE SIGNIFICANT UNCERTAINTY IN THE STATE
OF EMILY AS IT PASSES OFFSHORE. BOTH WAVEWATCH AND SWAN DEVELOP
SEAS UP TO 6-7 FT SUN...WITH THE SWAN HAVING A QUICKER BIAS. WITH
THE UNCERTAINLY...WILL HOLD OUT ON ISSUING ANY ADVISORIES ATTM BUT
THE MODEL CURRENTLY PREDICTING HIGHEST SEAS SUN AFTN-MON MORNING.

THROUGH THE REST OF THE PERIOD...THE BERMUDA HIGH WILL BE
SUPPRESSES A BIT FARTHER S TO NEAR THE BAHAMAS AND EXTENDING WWD
INTO THE GOM WHILE SEVERAL WEAKENING FRONTS/TROUGHS OF LOW PRES
APPROACH THE WATERS. THE STRONGEST FRONT EXPECTED LATE MON NIGHT
AND COULD SEE A BRIEF WIND SHIFT TO W/NW EARLY TUE...BUT WINDS
QUICKLY RETURN TO S/SWLY BY TUE AFTN. ANOTHER WEAKER FRONT
APPROACHES TUE NIGHT BUT THIS FRONT IS NOT EXPECTED TO PUSH INTO
THE WATERS EXCEPT PERHAPS THE ALBEMARLE SOUND. OTHERWISE WINDS
GENERALLY SWLY AROUND 10-20 KT. SEAS EXPECTED TO BE 3-5 FT MON
NIGHT INTO TUE MORNING...THEN GENERALLY 4 FT OR LESS TUE AFTN
THROUGH WED.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...JAC/BTC
NEAR TERM...JAC/BTC
SHORT TERM...BTC
LONG TERM...SK
AVIATION...BTC/SK
MARINE...BTC/SK
Hazardous weather outlook, Aug 6, 11:12 AM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1112 AM EDT SAT AUG 6 2011

NCZ029-044>047-079>081-090>094-071315-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
1112 AM EDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE ACCOMPANIED BY HEAVY DOWNPOURS
WHICH MAY LEAD TO LOCALIZED FLOODING TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES WILL BE NEAR OR ABOVE 105 BOTH SUNDAY AND MONDAY.
HEAT ADVISORIES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-098-104-071315-
CARTERET-ONSLOW-OUTER BANKS HYDE-
1112 AM EDT SAT AUG 6 2011

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

SCATTERED THUNDERSTORMS WILL BE ACCOMPANIED BY HEAVY DOWNPOURS
WHICH MAY LEAD TO LOCALIZED FLOODING TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES WILL BE NEAR OR ABOVE 105 BOTH SUNDAY AND MONDAY.
HEAT ADVISORIES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-071315-
OUTER BANKS DARE-
1112 AM EDT SAT AUG 6 2011

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING
NORTH OF CAPE HATTERAS...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS
EVENING SOUTH OF CAPE HATTERAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.
   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES WILL BE NEAR OR ABOVE 105 BOTH SUNDAY AND MONDAY.
HEAT ADVISORIES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 6, 11:29 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1129 AM EDT SAT AUG 6 2011

NCZ098-061630-
ONSLOW-
1129 AM EDT SAT AUG 6 2011

...A STRONG THUNDERSTORM WILL MOVE ACROSS ONSLOW COUNTY THROUGH 1230
PM EDT...

AT 1128 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CAMP LEJEUNE MAIN GATE...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...JACKSONVILLE...
MIDWAY PARK......PUMPKIN CENTER...KELLUM...PINEY
GREEN...HUBERT...DEPPE.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3473 7756 3487 7729 3473 7718 3465 7736
      3466 7737 3467 7737 3467 7738 3465 7737
      3461 7745
TIME...MOT...LOC 1528Z 244DEG 9KT 3473 7738

DAG

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 10:57 AM EDTRip Current StatementMHX9 hr
Aug 6, 11:44 AM EDTSpecial Weather StatementMHXGreene61 min
Aug 6, 12:13 PM EDTTornado WarningMHXGreene, Pitt19 min
Aug 6, 12:37 PM EDTSpecial Weather StatementMHXOnslow53 min
Aug 6, 12:54 PM EDTSpecial Weather StatementMHXGreene, Pitt66 min
Aug 6, 1:03 PM EDTSpecial Weather StatementMHXCraven57 min
Aug 6, 1:50 PM EDTSpecial Weather StatementMHXTyrrell55 min
Aug 6, 2:01 PM EDTSpecial Weather StatementMHXBeaufort59 min
Aug 6, 3:01 PM EDTSpecial Weather StatementMHXGreene59 min
Aug 6, 4:00 PM EDTHeat AdvisoryMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more28 hr
Aug 6, 4:06 PM EDTSmall Craft AdvisoryMHX36 hr
Aug 6, 4:12 PM EDTSpecial Marine WarningMHX48 min
Aug 6, 4:48 PM EDTSpecial Weather StatementMHXDuplin57 min
Aug 6, 5:11 PM EDTSpecial Weather StatementMHXOnslow64 min
Aug 6, 5:47 PM EDTSpecial Weather StatementMHXJones, Onslow58 min
Aug 6, 6:19 PM EDTAreal Flood AdvisoryMHXDuplin, Onslow86 min
Aug 6, 6:29 PM EDTSpecial Weather StatementMHXHyde46 min
Aug 6, 6:41 PM EDTAreal Flood WarningMHXDuplin, Onslow79 min
Aug 6, 6:44 PM EDTSpecial Weather StatementMHXOnslow46 min
Aug 6, 6:52 PM EDTSpecial Weather StatementMHXDuplin38 min
Aug 6, 7:21 PM EDTSpecial Weather StatementMHXHyde54 min

Nearby

Special Weather Statements in North Carolina, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.